# SDR FDEA202411011628

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 34,524 hours, 19,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A539806560060
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO COMPRT CATWALK FLOORBOARD (PNL# 262GF) (A539-80656-006-00) 2 INSERTS   DAMMAGED AT STA. 3198 BTW FR70-FR76. REPAIRED DAMAGED INSERTS IN AFT BULK CARGO COMPARTMENT CATWALK FLOORBOARD AT   STA. 3198 BTW FR. 70 AND FR 76 (MPN: A539-80656-006-00 / PNL# 262GF) IN REF. TO FEDEX DRW#   SRZ-25-005 AND A300-600 SRM 53-10-20 FIG.212 SHEET 4. THIS IS A MAJOR REPAIR.
